Differential and Integral Equations

A note on the dimension of the singular set in free interface problems

Guido De Philippis and Alessio Figalli

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The aim of this note is to investigate the size of the singular set of a general class of free interface problems. We show porosity of the singular set, obtaining as a corollary that both its Hausdorff and Minkowski dimensions are strictly smaller than $n-1$.

Article information

Source
Differential Integral Equations, Volume 28, Number 5/6 (2015), 523-536.

Dates
First available in Project Euclid: 30 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.die/1427744099

Mathematical Reviews number (MathSciNet)
MR3328132

Zentralblatt MATH identifier
1340.49044

Subjects
Primary: 49Q20: Variational problems in a geometric measure-theoretic setting 35A15: Variational methods

Citation

De Philippis, Guido; Figalli, Alessio. A note on the dimension of the singular set in free interface problems. Differential Integral Equations 28 (2015), no. 5/6, 523--536. https://projecteuclid.org/euclid.die/1427744099


Export citation